Alert archive / Virginia / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 95, NWS Wakefield, VA

July 19, 2016Caroline County, Hanover County, Louisa County, Virginia

NWS Wakefield, VA issued this severe thunderstorm warning at Jul 19, 2016, 3:16 PM EDT for Caroline County, Hanover County, Louisa County, Virginia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2016, 3:16 PM EDT (19:16 UTC)
Expired
Jul 19, 2016, 4:00 PM EDT
In force
44 min
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Caroline County, VA, Hanover County, VA, Louisa County, VA

The radar

The Sterling radar (KLWX), 100 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 7.3 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2016-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 274 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2016-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
274 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
1295 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

248 
WUUS51 KAKQ 191916
SVRAKQ
VAC033-085-109-192000-
/O.NEW.KAKQ.SV.W.0095.160719T1916Z-160719T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WAKEFIELD VA
316 PM EDT TUE JUL 19 2016

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN LOUISA COUNTY IN CENTRAL VIRGINIA...
  CAROLINE COUNTY IN NORTH CENTRAL VIRGINIA...
  NORTHWESTERN HANOVER COUNTY IN CENTRAL VIRGINIA...

* UNTIL 400 PM EDT

* AT 315 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  SPOTSYLVANIA... OR 12 MILES NORTHWEST OF MILFORD...MOVING
  SOUTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  LADYSMITH AROUND 325 PM EDT. 
  BOWLING GREEN AND MILFORD AROUND 335 PM EDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE CEDAR
FORK...WOODFORD...GOLANSVILLE...SPARTA...BURRUSS CORNER...GUM
TREE...CEDON... HEWLETT...GUINEA AND NOEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PLEASE SEND YOUR REPORTS OF HAIL AND OR WIND DAMAGE...INCLUDING
TREES OR LARGE LIMBS DOWNED...BY CALLING NOAA'S NATIONAL WEATHER
SERVICE IN WAKEFIELD AT
...7 5 7...8 9 9...2 4 1 5.
&&

LAT...LON 3822 7728 3825 7727 3825 7723 3819 7725
      3820 7722 3817 7715 3810 7714 3808 7717
      3798 7707 3796 7710 3797 7716 3792 7718
      3791 7724 3771 7758 3811 7791 3810 7784
      3805 7775 3802 7775 3799 7764 3825 7737
TIME...MOT...LOC 1915Z 310DEG 31KT 3811 7758 

HAIL...1.00IN
WIND...60MPH
 
$$

SCALORA
1 follow-up statement
388 
WWUS51 KAKQ 191937
SVSAKQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
337 PM EDT TUE JUL 19 2016

VAC033-085-109-192000-
/O.CON.KAKQ.SV.W.0095.000000T0000Z-160719T2000Z/
LOUISA VA-CAROLINE VA-HANOVER VA-
337 PM EDT TUE JUL 19 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR NORTHEASTERN LOUISA...CAROLINE AND NORTHWESTERN HANOVER
COUNTIES...

AT 337 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
LADYSMITH...OR 8 MILES WEST OF MILFORD...MOVING SOUTHEAST AT 25 MPH.

HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

THIS SEVERE STORM WILL BE NEAR...
  MILFORD AROUND 350 PM EDT. 
  KINGS DOMINION AROUND 400 PM EDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE CEDAR
FORK...WOODFORD...GOLANSVILLE...SPARTA...BURRUSS CORNER...GUM
TREE...CEDON... HEWLETT...GUINEA AND NOEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PLEASE SEND YOUR REPORTS OF HAIL AND OR WIND DAMAGE...INCLUDING
TREES OR LARGE LIMBS DOWNED...BY CALLING NOAA'S NATIONAL WEATHER
SERVICE IN WAKEFIELD AT
...7 5 7...8 9 9...2 4 1 5.&&

LAT...LON 3822 7728 3825 7727 3825 7723 3819 7725
      3820 7722 3817 7715 3810 7714 3808 7717
      3798 7707 3796 7710 3797 7716 3792 7718
      3791 7724 3771 7758 3811 7791 3810 7784
      3805 7775 3802 7775 3799 7764 3825 7737
TIME...MOT...LOC 1937Z 324DEG 21KT 3802 7752 

HAIL...1.50IN
WIND...70MPH
 
$$

SCALORA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 1:47 PM EDT, 1 hour 29 minutes earlier.

Area forecast discussion, Jul 19, 1:47 PM EDT, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Wakefield VA
147 PM EDT TUE JUL 19 2016

.SYNOPSIS...
A cold front moves slowly south across the Mid Atlantic States
through Wednesday and then dissipates over the Carolinas later in
the week. High pressure builds south into the area tonight and
Wednesday. High pressure over the Southeast states becomes the
dominant weather feature late in the week.

&&

.NEAR TERM /THROUGH TONIGHT/...
The weather map this morning had an east to west cold front
oriented across Maryland to the Ohio Valley. High pressure was
over the Great Lakes. In the upper levels...a weak zonal flow and
some capping was holding off convection across the area. The cold
front will be rather diffuse today and become better defined while
moving south into North Carolina tonight and Wednesday morning as
high pressure builds to the north of the region.

An instability axis with mixed layer CAPEs over 2k develops over
northeast North Carolina this afternoon. Dry air and weakening
inversion should inhibit significant convection at that time. A
short wave moving south from the Great Lakes will steepen lapse
rates from north to south late this afternoon and this evening.
Have highest POPs over the Piedmont by mid afternoon with likely
POPs appearing across the Interstate 95 Corridor and in the 5 PM
to 8 PM time frame and moving into southeast Virginia and
northeast North Carolina after sunset.

The Storm prediction Center has most of the area away from the
coast in a slight risk for severe thunderstorms with the main
threat being damaging winds. Strengthening lapse rates will be the
primary contributor to expected instability.

Abundant sunshine during the first half of the day will bring high
temperatures to around 90 degrees inland and a few degrees cooler
near the coast. Dew points have lowered a few degrees from
yesterday's values eliminating the potential for heat index
issues.

Convection shifts to the southeast and moving out of the area by
shortly after Midnight. NAM12 suggests some upper level impulses
and left over instability warranting low chance POPs through the
pre-dawn hours. Low temperatures are expected to be around 70
degrees Wednesday morning.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY/...
Trough axis pushes offshore Wednesday as the upper level ridge
amplifies over the nation's mid section. Surface high pressure
builds into New England as the cold front washes out over the
region. Expect enough forcing and moisture for a mention of slight
chance to low end chance POP's across the far southeast forecast
area for diurnally driven showers and thunderstorms Wednesday. Weak
flow may also result in seabreeze convection over the Eastern Shore
to southeast Virginia. Otherwise, cooler, with highs in the mid 80's
under a mostly sunny to partly cloudy sky. High pressure settles over
the Mid Atlantic region Wednesday night with dry conditions and a
clear sky expected. Lows in the mid to upper 60's inland to low 70's
near the coast. Surface high pressure slides offshore Thursday as
the upper level ridge builds eastward. Dry conditions continue with
highs in the upper 80's.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
Long term period will feature mainly dry conditions and above
normal temps. For Thursday night/Friday, dry wx expected as
surface high pressure slides just offshore and a broad upper-
level ridge slides east into the eastern Conus. Temps max out in
the lo-mid 90s.

For the weekend, a thermal trough will hold in place over the Mid
Atlc with weak w/nw flow aloft. Expect hi temps in the mid/upr 90s
both days, and with dewpoints in the lo/mid 70s, afternoon heat
indices will be near 105f (heat advsry criteria). 10-20% chances
for rain Sat increase to 20-30% Sun. Continued hot into Mon (highs
up to the mid 90s) with a 30% chance for rain as stronger mid-
level energy approaches the region.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
Mainly VFR conditions thus far this afternoon with sct-bkn
ceilings developing between 4-5 kft. Convection was developing on
the east side of the mountains and across the western piedmont
moving southeast. Forcing from an upper level wave will support
the development of more storms as the system progresses east.
This would place showers and storms into RIC around 22z-01z. Have
placed a tempo group in the RIC TAF. Storms will result in brief
periods of IFR visbilities and gusty winds of 25-35 kt. For now it
appears the best chances for showers and storms remains south of
SBY, so have left mention out of the SBY TAF for now.

The forcing pushes southeast to PHF and ORF from 23z-02z with
showers and storms possible at both location along with brief
periods of IFR visibilities and gusts winds similar to RIC. ECG
will experience the storms a little later...mainly after 00z. Due
to the upper level support the storms should be able to sustain
themselves into northeast NC and may not weaken much with sunset.

some lingering showers/tstms are possible over northeast NC after
06Z. In the wake of the showers there is the the potential for
patchy fog and/or low clouds through 12Z/Wed with some IFR
possible at all TAF sites. Confidence is low and have held off on
putting IFR conditions in the TAFS, but IFR conditions are
possible during the early morning hours Wednesday.

OUTLOOK...Southern areas may see widely scattered to isolated
afternoon tstms again Wednesday. Otherwise, mainly dry conditions
are expected for the latter half of the week.

&&

.MARINE...
Current conditions now have winds that average around
5-10 Kt across the waters with the stronger winds now well off the
coast as tstms have pushed farther offshore. Later today, a cold
front weakens as it approaches from the nw, allowing NW winds to
shift to the E/NE at only 5-10 Kt by this afternoon/evening. Lack
of cold air advection and weak gradient winds will keep winds sub-
SCA (to avg 10-15 KT) in the wake of the front on Wed. For Wed
aftn/Thu...winds avg aob 10 kt with weak sfc hi pressure in the
vicinity. Waves remain 1-2 ft with seas 2-3 ft. Winds increase to
10-20 Kt from the SSW Fri aftn/Fri night ahead of next frontal
boundary.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...None.

&&

SYNOPSIS...SAM/LSA
NEAR TERM...SAM/LSA
SHORT TERM...SAM
LONG TERM...MAS
AVIATION...JAO
MARINE...LKB
Hazardous weather outlook, Jul 19, 4:00 AM EDT, 11 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
400 AM EDT TUE JUL 19 2016

MDZ021>025-NCZ012>017-030>032-VAZ048-060>062-064>069-075>090-092-093-
095>100-509>525-200800-
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
NORTHAMPTON-HERTFORD-GATES-PASQUOTANK-CAMDEN-WESTERN CURRITUCK-
BERTIE-CHOWAN-PERQUIMANS-FLUVANNA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND-
CAROLINE-MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-WESTMORELAND-
RICHMOND-NORTHUMBERLAND-LANCASTER-BRUNSWICK-DINWIDDIE-PRINCE GEORGE-
CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-GREENSVILLE-
SUSSEX-SURRY-JAMES CITY-SOUTHAMPTON-ISLE OF WIGHT-NORFOLK/PORTSMOUTH-
SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-ACCOMACK-WESTERN LOUISA-
EASTERN LOUISA-WESTERN HANOVER-EASTERN HANOVER-WESTERN CHESTERFIELD-
EASTERN CHESTERFIELD (INCLUDING COL. HEIGHTS)-
WESTERN HENRICO (INCLUDING THE CITY OF RICHMOND)-EASTERN HENRICO-
WESTERN KING WILLIAM-EASTERN KING WILLIAM-WESTERN KING AND QUEEN-
EASTERN KING AND QUEEN-WESTERN ESSEX-EASTERN ESSEX-YORK-NEWPORT NEWS-
HAMPTON/POQUOSON-
400 AM EDT TUE JUL 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST
MARYLAND...NORTHEAST NORTH CAROLINA...CENTRAL VIRGINIA...EAST
CENTRAL VIRGINIA...EASTERN VIRGINIA...NORTH CENTRAL
VIRGINIA...SOUTH CENTRAL VIRGINIA AND SOUTHEAST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
ACROSS THE AREA THIS AFTERNOON THROUGH THIS EVENING. A FEW OF THE
STORMS COULD BECOME STRONG TO SEVERE...WITH DAMAGING WINDS THE
MAIN THREAT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ABOVE NORMAL TEMPERATURES ARE FORECAST FOR THE UPCOMING WEEKEND.
HEAT INDEX VALUES OF 100 TO 105 ARE EXPECTED FRIDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MINNICK

In the hours before

Special weather statement, Jul 19, 2:25 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
225 PM EDT TUE JUL 19 2016

VAZ510-191915-
EASTERN LOUISA-
225 PM EDT TUE JUL 19 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LOUISA COUNTY...

AT 224 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER
MINERAL...MOVING EAST AT 15 MPH.

WIND GUSTS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.

RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LOUISA...MINERAL...BUMPASS...YANCEYVILLE...FREDERICKS
HALL...PENDLETON... CUCKOO...APPLE GROVE AND LOCUST CREEK.

LAT...LON 3808 7793 3805 7775 3804 7774 3804 7775
      3802 7775 3803 7773 3802 7773 3801 7769
      3796 7770 3781 7777 3793 7804
TIME...MOT...LOC 1824Z 291DEG 15KT 3797 7791

SCALORA

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 8:15 PM EDTSpecial Marine WarningAKQ60 min
Jul 18, 9:13 PM EDTSpecial Weather StatementAKQCumberland, Fluvanna, Goochland, Louisa47 min
Jul 18, 9:33 PM EDTSpecial Weather StatementAKQAccomack42 min
Jul 18, 9:38 PM EDTSpecial Weather StatementAKQWestmoreland37 min
Jul 18, 9:52 PM EDTSpecial Weather StatementAKQCaroline, Goochland, Hanover38 min
Jul 18, 10:15 PM EDTSpecial Weather StatementAKQAccomack45 min
Jul 18, 10:28 PM EDTSpecial Weather StatementAKQCaroline, Essex, Goochland, Hanover, Powhatan, Richmond and 1 more47 min
Jul 18, 10:48 PM EDTAreal Flood AdvisoryAKQAccomack3 hr
Jul 18, 11:27 PM EDTSpecial Weather StatementAKQAccomack63 min
Jul 18, 11:49 PM EDTSpecial Weather StatementAKQCharles City, Henrico, James City, King and Queen, King William, Middlesex and 1 more41 min
Jul 18, 11:56 PM EDTSpecial Weather StatementAKQPrince George, City of Colonial Heights, City of Hopewell, City of Petersburg49 min
Jul 19, 12:18 AM EDTSpecial Weather StatementAKQCharles City, Gloucester, James City, Prince George, Surry, City of Hopewell and 1 more42 min
Jul 19, 12:29 AM EDTSpecial Marine WarningAKQ61 min
Jul 19, 12:58 AM EDTSpecial Weather StatementAKQIsle of Wight, Surry, York, City of Newport News47 min
Jul 19, 1:29 AM EDTSpecial Weather StatementAKQYork, City of Hampton, City of Poquoson46 min
Jul 19, 1:31 AM EDTSpecial Weather StatementAKQNorthampton44 min
Jul 19, 1:33 AM EDTSpecial Marine WarningAKQ72 min
Jul 19, 1:36 AM EDTSpecial Marine WarningAKQ84 min
Jul 19, 1:48 AM EDTSpecial Weather StatementAKQCity of Hampton, City of Newport News, City of Poquoson42 min
Jul 19, 2:45 AM EDTSpecial Marine WarningAKQ60 min
Jul 19, 3:07 AM EDTSpecial Marine WarningAKQ83 min
Jul 19, 2:25 PM EDTSpecial Weather StatementAKQLouisa50 min
Jul 19, 3:00 PM EDTSevere Thunderstorm WarningAKQGoochland, Hanover, Louisa45 min
Jul 19, 3:17 PM EDTSpecial Weather StatementAKQLouisa43 min
Jul 19, 3:36 PM EDTSevere Thunderstorm WarningAKQFluvanna, Goochland, Louisa39 min
Jul 19, 3:43 PM EDTSevere Thunderstorm WarningAKQGoochland, Hanover47 min
Jul 19, 3:58 PM EDTSpecial Weather StatementAKQCaroline, Hanover32 min
Jul 19, 4:08 PM EDTSevere Thunderstorm WarningAKQGoochland, Hanover, Louisa37 min
Jul 19, 4:16 PM EDTSevere Thunderstorm WarningAKQGoochland, Henrico44 min
Jul 19, 4:24 PM EDTSpecial Weather StatementAKQCity of Richmond36 min
Jul 19, 4:32 PM EDTSevere Thunderstorm WarningAKQChesterfield, Hanover, Henrico, New Kent, City of Richmond43 min
Jul 19, 4:36 PM EDTSpecial Weather StatementAKQGoochland39 min
Jul 19, 4:55 PM EDTSpecial Weather StatementAKQPowhatan50 min
Jul 19, 5:15 PM EDTSevere Thunderstorm WarningAKQCharles City, Chesterfield, Hanover, Henrico, New Kent, Prince George and 4 more45 min
Jul 19, 5:21 PM EDTSpecial Weather StatementAKQAmelia39 min
Jul 19, 5:57 PM EDTSevere Thunderstorm WarningAKQPrince George, Surry, Sussex, City of Petersburg48 min
Jul 19, 6:01 PM EDTSpecial Weather StatementAKQDinwiddie44 min
Jul 19, 6:03 PM EDTSpecial Marine WarningAKQ87 min
Jul 19, 6:17 PM EDTSpecial Weather StatementAKQJames City58 min
Jul 19, 6:19 PM EDTSevere Thunderstorm WarningAKQBrunswick, Greensville, City of Emporia41 min
Jul 19, 6:27 PM EDTSpecial Marine WarningAKQ93 min
Jul 19, 6:38 PM EDTSevere Thunderstorm WarningAKQIsle of Wight, Southampton, Surry, Sussex, City of Franklin52 min
Jul 19, 6:48 PM EDTSpecial Weather StatementAKQJames City, Surry, City of Williamsburg42 min
Jul 19, 6:50 PM EDTSevere Thunderstorm WarningAKQGreensville, Southampton, Sussex, City of Emporia28 min
Jul 19, 6:52 PM EDTSpecial Weather StatementAKQCity of Virginia Beach38 min
Jul 19, 6:54 PM EDTSpecial Marine WarningAKQ81 min
Jul 19, 7:06 PM EDTSpecial Weather StatementAKQCity of Chesapeake24 min
Jul 19, 7:09 PM EDTSpecial Weather StatementAKQBrunswick51 min
Jul 19, 7:18 PM EDTSevere Thunderstorm WarningAKQIsle of Wight, City of Chesapeake, City of Suffolk42 min
Jul 19, 7:28 PM EDTSpecial Weather StatementAKQCity of Portsmouth, City of Virginia Beach47 min
Jul 19, 7:38 PM EDTAreal Flood AdvisoryAKQIsle of Wight, City of Chesapeake, City of Norfolk, City of Portsmouth, City of Suffolk, City of Virginia Beach3 hr
Jul 19, 7:50 PM EDTSpecial Marine WarningAKQ55 min
Jul 19, 7:52 PM EDTSpecial Marine WarningAKQ38 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.